Open Access
Translator Disclaimer
2006 The structure of extremals of autonomous variational problems with vector-valued functions
Alexander J. Zaslavski
Differential Integral Equations 19(10): 1177-1200 (2006).

Abstract

In this work we study the structure of extremals of autonomous variational problems with vector-valued functions on intervals in $[0,\infty)$. We are interested in a turnpike property of the extremals which is independent of the length of the interval, for all sufficiently large intervals. To have this property means, roughly speaking, that the approximate solutions of the variational problems are determined mainly by the integrand, and are essentially independent of the choice of interval and endpoint conditions.

Citation

Download Citation

Alexander J. Zaslavski. "The structure of extremals of autonomous variational problems with vector-valued functions." Differential Integral Equations 19 (10) 1177 - 1200, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.49034
MathSciNet: MR2278675

Subjects:
Primary: 49J99

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.19 • No. 10 • 2006
Back to Top